Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 7, Pages 345-364
http://dx.doi.org/10.1155/S0161171204210158

Multivariate Fréchet copulas and conditional value-at-risk

Aon Re and IRMG (Switzerland) Ltd., Sternengasse 21, Basel CH-4010, Swaziland

Received 18 October 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Werner Hürlimann, “Multivariate Fréchet copulas and conditional value-at-risk,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 7, pp. 345-364, 2004. https://doi.org/10.1155/S0161171204210158.